Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finding a boundary for a Menger manifold


Author: A. Chigogidze
Journal: Proc. Amer. Math. Soc. 121 (1994), 631-640
MSC: Primary 57Q12; Secondary 55P55, 57N99
MathSciNet review: 1231030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of k-dimensional $ (k \geq 1)$ Menger manifolds admitting boundaries in the sense of Chapman and Siebenmann.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q12, 55P55, 57N99

Retrieve articles in all journals with MSC: 57Q12, 55P55, 57N99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1231030-5
PII: S 0002-9939(1994)1231030-5
Keywords: n-homotopy equivalence, n-shape, Menger manifold
Article copyright: © Copyright 1994 American Mathematical Society